# SDR UALA2009051101325

- Difficulty date: May 9, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 36,968 hours, 14,138 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 AGENT BOTTLE 1.  REF WDM26-2 1-03.  GROUND WIRE CF22-74 FOR CONNECTOR 6WE2 BROKEN AT 24\ AFT OF C-P PIN NR3 INSIDE PYLON.  PULLED 2 NEW WIRES CF22-74 CF20-02, INSTALLED PIN NR 2 AT CONNECTOR 474VC SECURED, INSTALLED GRD LUG AT 471VN2.  CONFIRMED ALL WORK ACCOMPLISHED FOR THIS ITEM. CONNECTOR 6WE2 REINSTALLED. OPS CHECKED GOOD.
